SEDERGINE is a medicine against pain, fever and against certain inflammations.
SEDERGINE is indicated in the symptomatic treatment of fever and pain.
The active substance is acetylsalicylic acid. Each tablet contains 325 mg, 500 mg or 1 g of acetylsalicylic acid.
The other components are :
effervescent tablets : sodium bicarbonate, anhydrous citric acid, benzoate of potassium, anhydrous lactose, aspartam (E951), povidone, crospovidone, orange aroma.
Reserved for the adult and child over 50 kg (about 15 years).
Pain - mild to moderate : 1 tablet of 1 g per dose, not to exceed 3 tablets 1 g per day, or 3 g per day divided into several doses throughout the day.
The maximum daily dose in adults is 4 g.
- In inflammatory conditions, the initial dose usual adult is 2.4 to 3.6 g per day, in divided doses. If necessary, this dose may be increased typically from 325 mg to 1.2 g per day at intervals of at least 1 week. The dosage will be adjusted individually according to the response of the patient, his tolerance to the drug and the serum levels of salicylate.
The maintenance dose the usual adult humans is 3.6 to 5.4 g per day.
It should be noted that the line break is present solely for the convenience of taking the tablet but in no case may be used to administer a half-dose.